Fair infinite lotteries

Sylvia Wenmackers*, Leon Horsten

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

30 Citations (Scopus)
35 Downloads (Pure)

Abstract

This article discusses how the concept of a fair finite lottery can best be extended to denumerably infinite lotteries. Techniques and ideas from non-standard analysis are brought to bear on the problem.

Original languageEnglish
Pages (from-to)37-61
Number of pages25
JournalSynthese
Volume190
Issue number1
DOIs
Publication statusPublished - Jan-2013

Keywords

  • Foundations of probability
  • Non-standard analysis
  • Countable additivity
  • Infinity

Cite this